# SDR CA140721012

- Difficulty date: July 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, IN CRUISE CONDITION, THE CREW EXPERIENCED AN UNCOMMAND POWER INCREASE.  THEY WERE UNABLE TO REDUCE THE ENGINE POWER.  ENGINE WAS SHUTDOWN BY THE CREW.  THEY LANDED UNEVENTFULLY TO THE DESTINATION AIRPORT. TROUBLESHOOTING IS IN PROGRESS.
